# SDR WTAA960035

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N201YW
- Make and model: Emb EMB-120RT
- Aircraft serial: 120201
- System (JASC): 3150 · Central Warning
- Part: Circuit Breaker
- Part number: MS33202
- Condition: Tripped
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FAT - AURAL TRIM WARNING ACTIVATED DURING TAKEOFF ROLL.  TAKEOFF ABORTED WITHOUT INCIDENT.  FOUND AURAL WARNING CIRCUIT BREAKER TRIPPED.  RESET CIRCUIT BREAKER.  WARNING SYSTEM OPERATIONAL CHECK NORMAL ON GROUND.  UNABLE TO DUPLICATE REPORTED DISCREPANCY.  AIRCRAFT RETURNED TO SERVICE.  (M)
